# SDR UALA2010080202810

- Difficulty date: August 2, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 28,287 hours, 12,602 cycles
- Engine: Iae V2527A5
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: A0001073000100
- Condition: Vibration
- Location: Nlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

REPEAT GRIPE - LATERAL VIBRATION FELT IN COCKPIT ABOVE FL230.  REPLACED LT FIXED NLG DOOR ROD ASSY.  ALSO REPLACED BOTH FWD AND AFT BUSHINGS ON FIXED GEAR DOOR.
